# SDR ABXA030072

- Difficulty date: January 26, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N957AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47759
- Aircraft time: 36,944 hours, 39,468 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 995766412
- Condition: Cracked
- Location: Fwd. Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR UPPER AFT HINGE INTERCOSTAL WEB CRACKED. REPLACED INTERCOSTAL IAW DC-9 SRM 51-30-2 AND 51-30-5.
